MAUDE Adverse Event Report: Atrium Medical Corporation OASIS; Bottle, Collection, Vacuum

Atrium Medical Corporation OASIS; Bottle, Collection, Vacuum
Model Number 3600-100
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user reported that while using the oasis drain, the device was accidentally knocked over.The user denied experiencing shortness of breath, increased work of breathing, or chest pain.The user also stated that the drainage had moved to "the other side of the drain."following review of the provided photograph by the esp team, brown fluid was observed in the water seal/air leak monitor window and water seal column, with the fluid level exceeding the intended 2 cm water seal level.No patient harm or adverse event was reported.
 
Additional Manufacturer Narrative
Due to character limit in e1.Full event site name: (b)(6) health ctr.A supplemental report will be submitted upon completion of our investigation.

Brand Name
OASIS
Common Device Name
Bottle, Collection, Vacuum
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50867173
Report Number3011175548-2026-000012
Device Sequence Number21177082
Product Code KDQ
UDI-Device Identifier00650862110012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient Age65 YR
Patient SexMale
Patient Weight235 LB